# SDR UIEA2016072800642

- Difficulty date: July 28, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 78,450 hours, 15,171 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Motor
- Condition: Out Of Adjust
- Location: Parking Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CONFIGURE BRAKE EICAS WARNING DURING TAKEOFF, OCCURRED DURING INITIAL THRUST APPLICATION AT APPROXIMATELY 25 KTS.  LOW SPEED REJECT, NO RELATED CMC MESSAGE. IAW FIM TASK 32-44-805 SWAPPED PARK BRAKE VALVE CLOSE RELAY R7514 WITH SERVICEABLE UNIT- NO HELP.  REMOVED PARK BRAKE VALVE MOTOR AND ADJUSTED IAW MM 32-44-08 AND SYSTEM CHECKS NORMAL IAW MM 32-44-00.
